Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Please help! !

Ive been given accutane for a 2nd time (40mg per day) Recently however my throat has been extremely dry. My nose is fine, skin not so bad either. But im a singer and I find myself physically not being able to produce sound. There is no pain at all. I do not wake up with a dry mouth so im not sleeping with my mouth open. I drink plenty of fluids throughout the day. There is just a very breathy sound being produced when I try to sing.

If anyone has experienced this or even what could help id be extremely grateful as singing is huge part of my life!!

Thank youuu! !!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×